# SDR AWXA0001693

- Difficulty date: May 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A319-132
- Aircraft serial: 1110
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Hyd System
- Component: Selector, Auto, Messier
- Component part number: A25461104
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SJC - EMERGENCY LANDING - 4/27/01 - FLT 285 - EN ROUTE FROM PHX TO SJC THE CREW REC''D AN ECAM MSG HYD Y RSVR LO LVL FOLLOWED BY HYD Y ENG 2 PUMP LO PR.  PERFORMED ECAM ACTIONS AND CONTINUED TO LANDING IN SJC.  IN SJC MAINTENANCE FOUND THE CENTER FITTING ON AUTOMATIC BRAKE SELECTOR VALVE LEAKING.  REMOVED THE FITTING AND REPLACED THE O-RING; THE HYD RESERVOIR WAS SERVICED AND OPERATIONAL AND LEAK CHECKS WERE GOOD.
